MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Model Number 5704110
Medical Device Problem Codes Gas Output Problem (1266); Unexpected Therapeutic Results (1631); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the inhalation therapist saw on the "technical problem" screen that the display was no longer responding and the on/off button was not working.The inhalation therapist had to unplug the device to turn it off.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation was based of the analysis of given information and log inspection of the affected carina.The logfile showed that the power switch was switched off during active ventilation at the reported time.The device alarmed as specified.The switch off procedure is described in the ifu.It is not possible to do this directly.The user must stop the ventilation, this sets the device in the standby state.Then, the power switch can be switched off and the device will shut down.This is the intended safety behavior.If the power switch is switched off during active ventilation, a corresponding alarm message is displayed.No technical could be detected failure, also nor hints of a non-working display can be found.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.Based on the investigation results this case is considered not to be reportable according to the medical device regulation (mdr 2017/745) as neither death nor a serious injury were caused, nor would it be expected to occur in case of recurrence.
 
Event or Problem Description

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24425581
Report Number9611500-2026-00076
Device Sequence Number9730744
Product Code CBK
UDI-Device Identifier04048675398516
UDI-Public(01)04048675398516
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704110
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown